# SDR 99ZZZX4242

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11HY
- Make and model: Gulstm 690B
- Aircraft serial: 11403
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 50001150913425
- Condition: Frayed
- Location: Elevator Trim
- Part time: 5,371 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FOR TRIM CONTROL AT THE COLLINS AUTOPILOT ELEVATOR TRIM SERVO WAS FOUND FRAYED APPROXIMATELY 90 PERCENT THROUGH.
